# SDR AALA202503287898

- Difficulty date: March 17, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE INSTALL OF THE HORIZONTAL STABILIZER TRIM ACTUATOR 1EA BUSHING WAS FOUND TO BE MISSING FROM FORWARD NOSE COMPARTMENT STAB TRIM MECHANISM SUPPORT ROD. INSTALLED MISSING BUSHING OF THE HORIZONTAL STABILIZER TRIM ACTUATOR FROM FORWARD NOSE COMPARTMENT STAB TRIM MECHANISM SUPPORT ROD. PER B737NG SRM 51-40-02.
